# SDR SWIA200514635

- Difficulty date: February 15, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 3,848 hours, 3,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT STA 625 RIGHT SIDE APPROX STR 15 IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.
